iam a postmenopusal female, diagnosed with GERD a couple months ago and taking dexilantd once a day. A month ago on my yearly check up diagonesd with early osteoporosis and prescribed Alendronate sodium 70 mg once a week. Read the information one of the big side effect is having acid reflux - now what do i do ?? please help... iam sad and confuse as it is...
Continue with your med for acid reflux, but also with Alendronate. It is very necessary. I take omproazle for acid reflux, & the FDA put out a warning that it causes an increase in femur fractures. Well, I tried to quit it, but had GERD the very first day. Put up with it for 3 days & then when right back to taking the proton pump inhibitor. Do not take them together. Take the alendronate when you first get up with a full glass of water, & stay upright for 30 minutes. After that you may take your other meds. I know how you feel, but GERD can erode the esphogus(sp) eventually if not treated, & thinning of the bones is not picnic when they start breaking, so nip this in the bud, & do as your doctor prescribes. Hope this helps...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2009 • 1 answer
Posted 9 Feb 2013 • 3 answers
Posted 10 Feb 2013 • 1 answer
Posted 3 Jan 2015 • 1 answer
Posted 2 days 17 hours ago • 0 answers